# SDR SWAA2018010918944

- Difficulty date: December 22, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 116A3010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FAIRING ATTACH STRUCTURE FRAME CRACKED AT BS 500D, BETWEEN STR 18L TO STR 19L.  R&R FRAME IAW SRM AND DWG.
